# SDR 2009FA0001022

- Difficulty date: December 4, 2009
- Submitted: December 4, 2009
- Operation: General aviation
- Aircraft: N879JN
- Make and model: Beech 58
- Aircraft serial: TH2066
- Aircraft time: 2,784 hours
- Engine: Cont IO550C
- Engine time: 1,084 hours
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Line
- Part number: 9696001115
- Condition: Broken
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LT ENG GOVERNOR UN-FEATHERING ACCUMULATOR OIL LINE BROKE AT THE FLARE OF THE FITTING AT THE GOVERNOR.  PROPELLER FEATHERED UN-CONTROLLED.  TAKEOFF WAS ABORTED.  TUBE IS ALUMINUM, THE 'B' NUT IS ALUMINUM, AND IT WAS NOTED THE SLEEVE WAS MAGNETIC/FERROUS.
